The Annals of Statistics

Stopping Times of Some One-Sample Sequential Rank Tests

Harrison D. Weed, Jr., Ralph A. Bradley, and Z. Govindarajulu

Full-text: Open access

Abstract

Two models for modified, one-sample, sequential probability ratio tests based on Lehmann alternatives are considered, one developed by Weed and Bradley and one by Govindarajulu. It is shown how they are related. Sure termination of the SPRT's is established under very general conditions.

Article information

Source
Ann. Statist., Volume 2, Number 6 (1974), 1314-1322.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176342884

Digital Object Identifier
doi:10.1214/aos/1176342884

Mathematical Reviews number (MathSciNet)
MR368348

Zentralblatt MATH identifier
0308.62078

JSTOR
links.jstor.org

Subjects
Primary: 62L10: Sequential analysis
Secondary: 62G10: Hypothesis testing

Keywords
Nonparametric statistics signed ranks sequential probability ratio tests Lehmann alternatives stopping times

Citation

Weed, Harrison D.; Bradley, Ralph A.; Govindarajulu, Z. Stopping Times of Some One-Sample Sequential Rank Tests. Ann. Statist. 2 (1974), no. 6, 1314--1322. doi:10.1214/aos/1176342884. https://projecteuclid.org/euclid.aos/1176342884


Export citation